The Wavelet Digest Homepage
Return to the homepage
Search the complete Wavelet Digest database
Help about the Wavelet Digest mailing list
About the Wavelet Digest
The Digest The Community
 Latest Issue  Back Issues  Events  Gallery
The Wavelet Digest
   -> Volume 6, Issue 6


Content: J. Approx. Th. - may97 TOC
 
images/spacer.gifimages/spacer.gif Reply into Digest
Previous :: Next  
Author Message
Edit Kurali (kurali@math.ohio-state.edu)
Guest





PostPosted: Thu Jun 05, 1997 5:56 am    
Subject: Content: J. Approx. Th. - may97 TOC
Reply with quote

#11 Content: J. Approx. Th. - may97 TOC

Table of Contents: J. Approx. Theory, Volume 89, Number 2, May 1997

Wolfgang Luh
Multiply universal holomorphic functions
135--155

K. H. Kwon, D. W. Lee, and S. B. Park
New characterizations of discrete classical orthogonal polynomials
156--171

Michael Schreiner
Locally supported kernels for spherical spline interpolation
172--194

D. Leviatan and I. A. Shevchuk
Some positive results and counterexamples in comonotone
approximation
195--206

Eyangelos K. Ifantis
A criterion for the non uniqueness of the measure of orthogonality
207--218

Hans-J"org Wenz
On the limits of (linear combinations of) iterates of linear
operators
219--237

Amiran Ambroladze and Hans Wallin
Convergence of rational interpolants with preassigned poles
238--256

Rachid Benzine
Asymptotic behavior of orthogonal polynomials corresponding
to measure with infinite discrete part off a curve
257--265
All times are GMT + 1 Hour
Page 1 of 1

 
Jump to: 
 


disclaimer - webmaster@wavelet.org
Powered by phpBB

This page was created in 0.025012 seconds : 18 queries executed : GZIP compression disabled